American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A65) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] P. Collet and J.-P. Eckmann. On the abundance of aperiodic behaviour for maps on the unit interval. Bull. Amer. Math. Soc. 3 (1980) Part 1:699-700. MR 571371.
Abstract, references, and article information   
View Article: PDF

[2] Donald S. Ornstein and Benjamin Weiss. Ergodic theory of amenable group actions. I: The Rohlin lemma. Bull. Amer. Math. Soc. 2 (1980) 161-164. MR 551753.
Abstract, references, and article information   
View Article: PDF

[3] Robert J. Zimmer. An analogue of the Mostow-Margulis rigidity theorems for ergodic actions of semisimple Lie groups. Bull. Amer. Math. Soc. 2 (1980) 168-170. MR 551755.
Abstract, references, and article information   
View Article: PDF

[4] M. Keane and M. Smorodinsky. The finitary isomorphism theorem for Markov shifts. Bull. Amer. Math. Soc. 1 (1979) 436-438. MR 520082.
Abstract, references, and article information   
View Article: PDF

[5] Arshag Hajian and Yuji Ito. Transformations that do not accept a finite invariant measure. Bull. Amer. Math. Soc. 84 (1978) 417-427. MR 0466487.
Abstract, references, and article information   
View Article: PDF

[6] J. P. Conze and N. Dang Ngoc. Noncommutative ergodic theorems. Bull. Amer. Math. Soc. 83 (1977) 1297-1299. MR 0467335.
Abstract, references, and article information   
View Article: PDF

[7] Michael D. Smeltzer. Subadditive stochastic processes. Bull. Amer. Math. Soc. 83 (1977) 1054-1056. MR 0458585.
Abstract, references, and article information   
View Article: PDF

[8] Robert J. Zimmer. Amenable ergodic actions, hyperfinite factors, and Poincaré flows. Bull. Amer. Math. Soc. 83 (1977) 1078-1080. MR 0460598.
Abstract, references, and article information   
View Article: PDF

[9] William A. Veech. Topological dynamics. Bull. Amer. Math. Soc. 83 (1977) 775-830. MR 0467705.
Abstract, references, and article information   
View Article: PDF

[10] David J. Aldous. Subsequences of sequences of random variables. Bull. Amer. Math. Soc. 83 (1977) 121-123. MR 0423489.
Abstract, references, and article information   
View Article: PDF

[11] Russell A. Johnson. Disintegration of measures on compact transformation groups. Bull. Amer. Math. Soc. 82 (1976) 919-920. MR 0422566.
Abstract, references, and article information   
View Article: PDF

[12] E. Christopher Lance. A strong noncommutative ergodic theorem. Bull. Amer. Math. Soc. 82 (1976) 925-926. MR 0420292.
Abstract, references, and article information   
View Article: PDF

[13] S. G. Dani. Dynamical systems on homogeneous spaces. Bull. Amer. Math. Soc. 82 (1976) 950-952. MR 0427587.
Abstract, references, and article information   
View Article: PDF

[14] Aryeh Dvoretzky. On stopping time directed convergence. Bull. Amer. Math. Soc. 82 (1976) 347-349. MR 0415760.
Abstract, references, and article information   
View Article: PDF

[15] Alexandra Bellow. Stability properties of the class of asymptotic martingales. Bull. Amer. Math. Soc. 82 (1976) 338-340. MR 0405574.
Abstract, references, and article information   
View Article: PDF

[16] Jacob Feldman and Calvin C. Moore. Ergodic equivalence relations, cohomology, and von Neumann algebras. Bull. Amer. Math. Soc. 81 (1975) 921-924. MR 0425075.
Abstract, references, and article information   
View Article: PDF

[17] Robert J. Zimmer. Extensions of ergodic actions and generalized discrete spectrum. Bull. Amer. Math. Soc. 81 (1975) Part 1:633-636. MR 0372160.
Abstract, references, and article information   
View Article: PDF

[18] J. C. Kieffer. An entropy equidistribution property for a measurable partition under the action of an amenable group. Bull. Amer. Math. Soc. 81 (1975) 464-466. MR 0361003.
Abstract, references, and article information   
View Article: PDF

[19] Elliott H. Lieb. Some convexity and subadditivity properties of entropy. Bull. Amer. Math. Soc. 81 (1975) 1-13. MR 0356797.
Abstract, references, and article information   
View Article: PDF

[20] S. D. Chatterji. A subsequence principle in probability theory (applied to the law of the iterated logarithm). Bull. Amer. Math. Soc. 80 (1974) 495-497. MR 0345177.
Abstract, references, and article information   
View Article: PDF

[21] David Ruelle. Statistical mechanics on a compact set with $Z^\nu $ action satisfying expansiveness and specification. Bull. Amer. Math. Soc. 78 (1972) 988-991. MR 0315743.
Abstract, references, and article information   
View Article: PDF

[22] Benjamin Weiss. The isomorphism problem in ergodic theory. Bull. Amer. Math. Soc. 78 (1972) 668-684. MR 0304616.
Abstract, references, and article information   
View Article: PDF

[23] William Parry and Peter Walters. Endomorphisms of a Lebesgue space. Bull. Amer. Math. Soc. 78 (1972) 272-276. MR 0294604.
Abstract, references, and article information   
View Article: PDF

[24] Donald S. Ornstein. Some new results in the Kolmogorov-Sinai theory of entropy and ergodic theory. Bull. Amer. Math. Soc. 77 (1971) 878-890. MR 0288233.
Abstract, references, and article information   
View Article: PDF

[25] K. Lange, A. Ramsay and Gian-Carlo Rota. Frobenius reciprocity in ergodic theory. Bull. Amer. Math. Soc. 77 (1971) 713-718. MR 0284544.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 25 of 25 found      Go to page: 1